Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A sufficient condition for countable-set aposyndesis


Author: Donald E. Bennett
Journal: Proc. Amer. Math. Soc. 32 (1972), 578-584
MSC: Primary 54F15
DOI: https://doi.org/10.1090/S0002-9939-1972-0293594-3
MathSciNet review: 0293594
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper a stronger form of aposyndesis is defined and continua with this property (strongly aposyndetic) are shown to be countable-set aposyndetic. Although every continuum which is a product of nondegenerate continua is countable-set aposyndetic, it is established that no product of nondegenerate continua is strongly aposyndetic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F15

Retrieve articles in all journals with MSC: 54F15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0293594-3
Keywords: Aposyndetic, countable-set aposyndetic, continuum, product of continua, irreducible continua, decomposable continua
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society